MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SOL SYS 8/18.0 LRG ST; SOLUTION STEM IMPLANTS : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SOL SYS 8/18.0 LRG ST; SOLUTION STEM IMPLANTS : HIP FEMORAL STEM
Model Number 1572-02-180
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fatigue (1849); Muscular Rigidity (1968); Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
Medical records received.After review of medical records, visit notes on (b)(6) 2018 indicated that patient had complaints of occasional stiffness and soreness.Visit notes on (b)(6) 2019 reported that patient had a lower lumbar pain bilateral lower extremity pain into the posterior thigh, quad and posterior calves.Urologist consultation reported that patient prostate was enlarge.Doi:(b)(6) 2009 (cup).Doi: (b)(6) 2017; dor: none reported; left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary the device associated with this report was not returned for analysis.All available x-rays were reviewed, it is observed that stem has fractured at the body.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SOL SYS 8/18.0 LRG ST
Common Device Name
SOLUTION STEM IMPLANTS : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16213749
Report Number1818910-2023-01568
Device Sequence Number19926061
Product Code LPH
UDI-Device Identifier10603295061465
UDI-Public10603295061465
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K030979
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model Number1572-02-180
Device Catalogue Number157202180
Device Lot Number731121
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2023
Initial Report FDA Received Date01/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/26/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexMale